MathSciNet Relay Station
MathSciNet bibliographic data
MR1386292 (97g:60110) 60J65
Lawler, G. The dimension of the frontier of planar Brownian motion. Electron. Comm. Probab. 1 (1996), no. 5, 29–47 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement